# SDR CA150616007

- Difficulty date: June 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 22,898 hours
- Engine: Pwa PT6A67D
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE ELEC TRIM WAS UNSERVICEABLE ON BOTH SIDES.  DURING INVESTIGATION MX FOUND WIRES AT ELEC TRIM MOTOR CHAFED & ARCHING ON RT SIDE COVER.  PREVIOUSLY WRAPPED IN SPIRAL WRAP BUT CUT THROUGH.  WIRES WERE REPAIRED & PROTECTED, AS A PREVENTIVE MEASURE.  EDGE PROTECTION WAS ALSO PLACED ON THE EDGE OF COVER PN 114-524022-43.  SYSTEM WAS FUNCTION TESTED SERVICEABLE & THE ACFT WAS RETURNED TO SERVICE.  SEE ENCLOSED PICTURES.
